Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Bashforth, R., Boyall, A.J., Coffer, P.K., Dillon, K.B., Goeta, A.E., Howard, J.A.K., Kenwright, A.M., Probert, M.R., Shepherd, H.J., Thompson, A.L. and others. (2012) The relative stabilities of cyclic dicationic derivatives of diphosphanes with three (3P) or four (4P) linked phosphorus atoms. Dalton Transactions, 41 (4). pp. 1165-1172. ISSN 1477-9226. (doi:10.1039/c1dt11549a) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:50830)

This list was generated on Mon Jan 25 02:20:05 2021 GMT.